# SDR SWAA096859

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 76,312 hours, 71,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND SKIN CRACKED AT BS 782A, STR 7L.  REPAIRED SKIN PER SRM.
